Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Manifolds $ M\sp n$ of rank $ n-1$


Author: D. Tischler
Journal: Proc. Amer. Math. Soc. 94 (1985), 158-160
MSC: Primary 57R25; Secondary 57R30
MathSciNet review: 781074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The determination of which closed orientable $ {C^2}$ $ n$-manifolds have rank $ n - 1$ is completed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R25, 57R30

Retrieve articles in all journals with MSC: 57R25, 57R30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781074-7
PII: S 0002-9939(1985)0781074-7
Article copyright: © Copyright 1985 American Mathematical Society